Deliver to Kenya
IFor best experience Get the App
Superdrug Paracetamol Soluble 500mg Tablets are used to relieve headache, migraine, neuralgia, toothache, period pain, rheumatic aches and pains, sore throat and the symptoms of colds and flu. Warnings or Restrictions Do not use if: •The patient is under the age of 12 years. •Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding. •Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction. •If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking. •If you have any questions after you have bought this medication, please speak to your pharmacist. Product Specification Active ingredient: Paracetamol 500mg. Size (0) Unit (EA) Height (10.3) Width (5.2) Depth (2.8) Product code: 207072 Product Uses Adults and children aged 12 years and over: Take 2 tablets dissolved in a glass of water every 4 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Trustpilot
1 day ago
1 week ago